# SDR SWAA2021021544798

- Difficulty date: January 24, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N916WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36623
- Aircraft time: 42,842 hours, 25,730 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE AT LWR FWD CARGO DOOR CUTOUT (MARKED #1 / FUSELAGE SKIN AT FWD CARGO DOOR CUT OUT. BS 440+1; 2' BELOW STR 24R REMOVED DAMAGE L=2.8'; W=0.6'; D=0.006'. ORG 0.080'; REMAINING 0.074'. HFEC AREA NO CRACKS NOTED PER D6-37239 PT 6 51-00-00 PROC 23. DAMAGE WITHIN LIMITS PER SRM 53-00-01-1A-5 PARAGRAPH 4.A. TREATED AND PRIMED AREA PER SRM 51-20-01 AND SOPM 20-44-04. DENT MARKING APPLIED PER MPM 52.03.01.02; NO FURTHER ACTION OR INSPECTION IS REQUIRED
